Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Alteplase/ramipril

Anaphylactoid shock: case report

    • 26 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Wang C-T, Lin F-C, Khor G-T, Chen C-H, Huang P.Life-threatening anaphylactoid shock caused by recombinant tissue plasminogen activator. American Journal of Emergency Medicine 30: 253-1-253-2, No. 1, Jan 2012. Available from: URL: http://dx.doi.org/10.1016/j.ajem.2010.10.005 - Taiwan

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Alteplase/ramipril. React. Wkly. 1386, 6 (2012). https://doi.org/10.2165/00128415-201213860-00018

    Download citation

    Keywords

    • Public Health
    • Hypertension
    • Dopamine
    • Patient Outcome
    • Ischaemic Stroke